# SDR DHL2001803502

- Difficulty date: July 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPT.- RH SHROUD ANGLE WITH 1/2" CRACK ON DOOR. REMOVED CRACKED ANGLE IAW SRM 51-1-21 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-1-21, PG 1. REF. N/R 1362. SDR CLOSED.
